Cite
Regression Models on Riemannian Symmetric Spaces.
MLA
Cornea, Emil, et al. “Regression Models on Riemannian Symmetric Spaces.” Journal of the Royal Statistical Society. Series B, Statistical Methodology, vol. 79, no. 2, Mar. 2017, pp. 463–82. EBSCOhost, https://doi.org/10.1111/rssb.12169.
APA
Cornea, E., Zhu, H., Kim, P., & Ibrahim, J. G. (2017). Regression Models on Riemannian Symmetric Spaces. Journal of the Royal Statistical Society. Series B, Statistical Methodology, 79(2), 463–482. https://doi.org/10.1111/rssb.12169
Chicago
Cornea, Emil, Hongtu Zhu, Peter Kim, and Joseph G Ibrahim. 2017. “Regression Models on Riemannian Symmetric Spaces.” Journal of the Royal Statistical Society. Series B, Statistical Methodology 79 (2): 463–82. doi:10.1111/rssb.12169.